Humira side affects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ckmom
Regular Member


Date Joined Jan 2007
Total Posts : 67
   Posted 4/5/2007 12:20 PM (GMT -7)   
Anyone on Humira that has had bad injection site reactions?  After my second injections, the site was swollen and red for over a week.  I just took my third injection and it's swollen and red on my almost my whole thigh. 
 
Trying to get in to show the dr. but he's out this week, and his partner is booked!

CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 4/8/2007 6:47 PM (GMT -7)   

bump

I know there are a bunch of tips and tricks to help with the swelling, but yours sounds pretty excessive. Maybe someone here has better input on what you should do.

Good luck.**


 


Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 4/9/2007 4:34 PM (GMT -7)   
Hey there ckmom.. welcome to healing well.. so sorry for the late welcome, last week was spring break for us and I have been busy busy busy.. Have you had another injection? have you tried icing the area that you are injecting into? Did you call your rheumy? I hope you are ok.. please let us know how you are doing..

thanks CaMama for bumping this up..:)

Duck
Moderator of Arthritis/Epilepsy Forums
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 


ckmom
Regular Member


Date Joined Jan 2007
Total Posts : 67
   Posted 4/11/2007 10:38 AM (GMT -7)   
Thanks Ducky and CAmama,
I got in to see my gi yesterday.  I'm taking the Humira for Crohn's, and posted on the athritis site, because you all have more experience with this drug!
 
My gi is at a loss, but is going to contact Humira.  I'm his first and only patient on this drug right now.  The rash and swelling seems to last about 3-4 days, and then subsides, so I can deal with it if I have to.  I just want to make sure that it's not damaging anything else internally.  If I'm getting this type of reaction it seems to me it could mean I'm allergic to this drug.  I can't take Remi because of a severe lupus reaction.  He did think that maybe I should take a dose of prednisone the day before my injection.  We are going to see what happens with my next injection next week, and what the Humira people say! 
 
I would still like to know if anyone else has experienced this!  Thanks again!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:19 PM (GMT -7)
There are a total of 2,734,290 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
423 Guest(s), 11 Registered Member(s) are currently online.  Details
cupcakespinkgal, Wdan, Rikky1, Tick41, Girlie, Lymiemomster, smlafleur, peanut307, lavendar, Blu's Mama, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer